Some fixed point theorems for commuting mappings

M. S. Khan, Brian Fisher

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)323-326
Number of pages4
JournalMathematische Nachrichten
Volume106
Issue number1
DOIs
Publication statusPublished - 1982

Fingerprint

Commuting Mappings
Fixed point theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some fixed point theorems for commuting mappings. / Khan, M. S.; Fisher, Brian.

In: Mathematische Nachrichten, Vol. 106, No. 1, 1982, p. 323-326.

Research output: Contribution to journalArticle

Khan, M. S. ; Fisher, Brian. / Some fixed point theorems for commuting mappings. In: Mathematische Nachrichten. 1982 ; Vol. 106, No. 1. pp. 323-326.
@article{b4943c412d9f4022814837b0a299ca88,
title = "Some fixed point theorems for commuting mappings",
author = "Khan, {M. S.} and Brian Fisher",
year = "1982",
doi = "10.1002/mana.19821060127",
language = "English",
volume = "106",
pages = "323--326",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "1",

}

TY - JOUR

T1 - Some fixed point theorems for commuting mappings

AU - Khan, M. S.

AU - Fisher, Brian

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0010722763&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010722763&partnerID=8YFLogxK

U2 - 10.1002/mana.19821060127

DO - 10.1002/mana.19821060127

M3 - Article

VL - 106

SP - 323

EP - 326

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 1

ER -